Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Regularized orbital integrals for representations of ${\mathbf{S} \mathbf{L}}(2)$


Author: Jason Levy
Journal: Trans. Amer. Math. Soc. 354 (2002), 2521-2539
MSC (2000): Primary 22E30, 22E35
Published electronically: February 1, 2002
MathSciNet review: 1885662
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a finite-dimensional representation of ${\mathbf{S} \mathbf{L}}(2,F)$, on a vector space $V$ defined over a local field $F$ of characteristic zero, we produce a regularization of orbital integrals and determine when the resulting distribution is non-trivial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 22E30, 22E35

Retrieve articles in all journals with MSC (2000): 22E30, 22E35


Additional Information

Jason Levy
Affiliation: Department of Mathematics, University of Ottawa, 585 King Edward, Ottawa, ON K1N 6N5, Canada
Email: jlevy@science.uottawa.ca

DOI: http://dx.doi.org/10.1090/S0002-9947-02-02967-7
PII: S 0002-9947(02)02967-7
Received by editor(s): August 7, 2000
Received by editor(s) in revised form: September 11, 2001
Published electronically: February 1, 2002
Additional Notes: Partially supported by an NSERC grant.
Article copyright: © Copyright 2002 American Mathematical Society